Withdrawal From Not Enough Fentanyl In Patch?

Updated
Comments Submitted Says:

If a person is not getting enough Fentanyl in the prescribed patch, will they experience withdrawal symptoms?

2 Comments

Earliest Newest Votes
1
Quincy Says:

That's hard to say, were you switched to the FTC from some other opioid? Is the dosage equivalent to your former opioid. If not then yes, you will have W/Ds from this sudden drop in dosage strength. Inside the FTD box is a very comprehensive PI that includes an equivalency chart for other opioids, have a look at it and if you are being under-Rx'ed, show it to your Dr. so that he will increase your dosage strength. FTD, on it's own, will not produce W/Ds . . . Q

Was this helpful? 0
2
VerFree Says:

It is possible to experience withdrawal symptoms anytime your dosage is suddenly lowered, or a medication is withdrawn.

When it comes to an opiate, like Fentanyl, the FDA warns that the possible withdrawal symptoms may include nausea, rebound pain, depression, headache, lethargy, vomiting, and tremors.

However, if they are still receiving some medication from the patch, then the withdrawal symptoms wouldn't be expected to be as severe as if they had just suddenly stopped cold turkey.

Is there anything else I can help with?

Was this helpful? 0

More Discussions:

Taper Down From 50mcg Fentanyl Patch To 25mcg Withdrawal Help

So, I'm in a big big dilemma. For my own security and well being, I MUST come off my Fentanyl transdermal patch. I&#...

119 REPLIES
Can withdrawal start after removing 1st Fentanyl patch?

I've been on oxycodone for almost 2 years, following a bad automobile accident. I became dependent and was taking up...

1 REPLY
Withdrawals from changing to Nucynta from Fentanyl?

I've been on 75mcg fentanyl patches for about a year. I started having some issues with my blood sugar and sweating ...

1 REPLY
I am I fentanyl patch 25 every 2 days and norco10/325 4times a day the pain control is not strong enough

I have my appointment with pain management tomorrow. I am on fentanyl patch 25 every 48 hours and norco 10/325 four time...

18 REPLIES
fentanyl patch withdrawal symptoms and duration

i have post surgical lower back pain. was in 50 mcg patch and had side effects and so decided to wean off. i finished wi...

311 REPLIES
Fentanyl Patch Withdrawal Symptoms

I have been on the 100 mg patch and Percocet for my Crohns and Colitis for years. Last week I went cold turkey on my own...

36 REPLIES
Fentanyl Patch Withdrawal Symptom Anxiety?

I am now down from 12 mg Fentanyl patch to half, 6 mg. As I suffer from anxiety, I'd like to know if that can be one...

12 REPLIES
Fentanyl Patch Withdrawal

I sit with a 73 year old lady. I take care of all her meds and refills. I thought she had a refill on file...long story ...

11 REPLIES
fentanyl patch withdrawals day 9

After my patches were taken on a beach trip mith several families, I am currently on day 9 ofwithdrawals. Exhaustion, ca...

5 REPLIES
Fentanyl Patch Withdrawals

I'm being weaned off of 25mcg of fentanyl patches. The doctor gave me five 12.5 patches to wean me off of the 25mcg ...

2 REPLIES